Downloads: 124

Files in This Item:
File Description SizeFormat 
1755-17.pdf752.15 kBAdobe PDFView/Open
Title: VISCOSITY APPROXIMATION METHODS FOR FIXED POINTS PROBLEMS (Nonlinear Analysis and Convex Analysis)
Authors: ATSUSHIBA, SACHIKO
Author's alias: 厚芝, 幸子
Keywords: MSC: 47H09
49M05
Fixed point
iteration
nonexpansive mapping
strong convergence
Issue Date: Aug-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1755
Start page: 124
End page: 130
URI: http://hdl.handle.net/2433/171214
Appears in Collections:Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.